The Gel’fond-Fridman theorem in positive characteristic - Archive ouverte HAL Access content directly
Journal Articles Israel Journal of Mathematics Year : 2011

The Gel’fond-Fridman theorem in positive characteristic

(1)
1

Dates and versions

hal-03417806 , version 1 (05-11-2021)

Identifiers

Cite

David Adam. The Gel’fond-Fridman theorem in positive characteristic. Israel Journal of Mathematics, 2011, 185 (1), pp.235-251. ⟨10.1007/s11856-011-0108-3⟩. ⟨hal-03417806⟩

Collections

INSMI UPF 35430
6 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More